# SDR USAA2009072991945

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3235715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN AT BS 500C JUST ABOVE S22L AT CIRCUMFERENTIAL BUTT SPLICE.  REPAIRED FUSELAGE SKIN AT BS 500C JUST ABOVE S22L AT CIRCUMFERENTIAL BUTT SPLICE IAW US AIRWAYS EA 101271A.
